# SDR LR7A9825

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Engine: Allsn 501D22A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Part number: 6821270
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE LOW AND DECREASING OIL QUANTITY.  PRECAUTIONARY SHUTDOWN.  REPLACED TURBINE REAR SCAVANGE OIL PUMP PER 72-2-3 201-204.  SERVICED OIL TANK, RUNUP AND LEAK CHECK NORMAL PER 72-2-3 204-205.
